# SDR PIDA200500016

- Difficulty date: April 21, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 47,687 hours, 26,739 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Compass
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, BOTH COMPASS HEADINGS ROLLED AWAY FROM RUNWAY HEADING.  RETURNED TO FIELD.  PERFORMED SYSTEM CHECKOUT PER MM 34-21-00.  SYSTEM CHECKED NORMAL.  PERFORMED VISUAL INSPECTION OF BOTH DIRECTIONAL GYROS, NO PROBLEMS NOTED.
